# SDR ASOA201200404

- Difficulty date: February 5, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 19,003 hours, 13,157 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 6229968001
- Part serial: 3882
- Condition: Failed
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT, AUTOPILOT ENGAGED, RECEIVED UNCOMMANDED RUDDER INPUTS (YD 1 WAS DEFFERRED AT THE TIME) INPUTS WERE LT AND RT OF CENTER AND NEEDED FULL RUDDER DEFLECTION AT TIMES TO COUNTER THE DEFLECTION.  DECLARED AN EMERGENCY AND LANDED.   R & R YAW DAMPER LINEAR ACTUATOR NR 2 IAW AMM 22-22-01. OPS CHECKED GOOD.
